# SDR SWAA2021073097067

- Difficulty date: July 22, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWERED CEILING L/H EMERGENCY LIGHT BATTERY PACK MO1675 IS BAD ; / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT FWD LH LOCATION MO1675 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.; [02] VERIFIED STEP 1. AUDIT C/W
